# SDR NSVA200600210

- Difficulty date: November 19, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N237MJ
- Make and model: Saab 340B
- Aircraft serial: 237
- Aircraft time: 33,827 hours, 36,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pdu
- Part number: A2042C
- Part serial: CL71252
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ON PANEL ON.  REMOVED AND REPLACED EMERGENCY BATTERY IAW 24-35-10 OPS CHECK FAILED.  REINSTALLED ORIGINAL BATTERY.  REMOVED AND REPLACED LEFT SIDE PDU IAW 24-31-20-04 PN ON/OFF A2042C, SN OFF CL71252, SN ON CH78936.
